# SDR CALA2021090601511

- Difficulty date: September 5, 2021
- Submitted: September 6, 2021
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 70,224 hours, 24,813 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887477
- Condition: Overheated
- Location: Hyd Sys B
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

HYD PUMP ELEC 1 OVERHEAT 1HR45M INTO FLIGHT ILLUMINUTED. RAN CKL IST IMMEDIATELY TURNED OFF REPLACED B SYSTEM HYD PUMP PER AMM 29-11-21-00-801-001 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1173015  SN OFF 7092 IPC REFERENCE # 29-11-21-000-801-001 PUMP, HYD ELECT  OFF 29-2910-9-0002 9267 ON 29-2910-9-0002 8685
